RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 1(301), Pages 193–194 (Mi umn1046)  

This article is cited in 5 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Lax–Oleinik variational principle for some one-dimensional systems of quasilinear equations

I. Veinan, Yu. G. Rykova, Ya. G. Sinaia

a M. V. Lomonosov Moscow State University

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:1, 220–222

Bibliographic databases:

MSC: 26A46
Received: 12.01.1995

Citation: I. Veinan, Yu. G. Rykov, Ya. G. Sinai, “The Lax–Oleinik variational principle for some one-dimensional systems of quasilinear equations”, Uspekhi Mat. Nauk, 50:1(301) (1995), 193–194; Russian Math. Surveys, 50:1 (1995), 220–222

Citation in format AMSBIB
\Bibitem{ERykSin95}
\by I.~Veinan, Yu.~G.~Rykov, Ya.~G.~Sinai
\paper The Lax--Oleinik variational principle for some one-dimensional systems of quasilinear equations
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 1(301)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn1046}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331362}
\zmath{https://zbmath.org/?q=an:0848.35073}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..220V}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 1
\pages 220--222
\crossref{https://doi.org/10.1070/RM1995v050n01ABEH001677}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TF76400016}


Linking options:
  • http://mi.mathnet.ru/eng/umn1046
  • http://mi.mathnet.ru/eng/umn/v50/i1/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Rykov, “A variational principle for a two-dimensional system of equations of gas dynamics without stress”, Russian Math. Surveys, 51:1 (1996), 162–164  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. Chupakhin A.P., “On the barochronic gas motions”, Doklady Akademii Nauk, 352:5 (1997), 624–626  mathnet  mathscinet  isi
    4. Yu. G. Rykov, “Propagation of singularities of shock wave type in a system of equations of two-dimensional pressureless gas dynamics”, Math. Notes, 66:5 (1999), 628–635  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Rykov, YG, “On the nonhamiltonian character of shocks in 2-D pressureless gas”, Bollettino Della Unione Matematica Italiana, 5B:1 (2002), 55  mathscinet  isi
    6. Lifshits, M, “Aggregation rates in one-dimensional stochastic systems with adhesion and gravitation”, Annals of Probability, 33:1 (2005), 53  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:446
    Full text:139
    References:58
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019